American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 143 found      Go to page: 1 2 3 4 5

[91] Lluís Alsedà, Jaume Llibre and Michał Misiurewicz. Periodic orbits of maps of $Y$ . Trans. Amer. Math. Soc. 313 (1989) 475-538. MR 958882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Louis Block, Ethan M. Coven, Leo Jonker and Michał Misiurewicz. Primary cycles on the circle . Trans. Amer. Math. Soc. 311 (1989) 323-335. MR 974779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Judy Kennedy. Stable extensions of homeomorphisms on the pseudo-arc . Trans. Amer. Math. Soc. 310 (1988) 167-178. MR 939804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Frank Zizza. Automorphisms of hyperbolic dynamical systems and $K\sb 2$ . Trans. Amer. Math. Soc. 307 (1988) 773-797. MR 940227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Edward E. Slaminka. A Brouwer translation theorem for free homeomorphisms . Trans. Amer. Math. Soc. 306 (1988) 277-291. MR 927691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Mike Boyle and Wolfgang Krieger. Periodic points and automorphisms of the shift . Trans. Amer. Math. Soc. 302 (1987) 125-149. MR 887501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] A. M. Bruckner and Thakyin Hu. On scrambled sets for chaotic functions . Trans. Amer. Math. Soc. 301 (1987) 289-297. MR 879574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Louis Block and Ethan M. Coven. Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 300 (1987) 297-306. MR 871677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] J. Smítal. Chaotic functions with zero topological entropy . Trans. Amer. Math. Soc. 297 (1986) 269-282. MR 849479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] L. S. Block and W. A. Coppel. Stratification of continuous maps of an interval . Trans. Amer. Math. Soc. 297 (1986) 587-604. MR 854086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Dennis Sullivan, B. Weiss and J. D. Maitland Wright. Generic dynamics and monotone complete $C\sp \ast$-algebras . Trans. Amer. Math. Soc. 295 (1986) 795-809. MR 833710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] R. Daniel Mauldin and S. C. Williams. Random recursive constructions: asymptotic geometric and topological properties . Trans. Amer. Math. Soc. 295 (1986) 325-346. MR 831202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Joseph Auslander and Nelson Markley. Graphic flows and multiple disjointness . Trans. Amer. Math. Soc. 292 (1985) 483-499. MR 808733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Daniel Berend. Ergodic semigroups of epimorphisms . Trans. Amer. Math. Soc. 289 (1985) 393-407. MR 779072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Marcy Barge and Joe Martin. Chaos, periodicity, and snakelike continua . Trans. Amer. Math. Soc. 289 (1985) 355-365. MR 779069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Lluís Alsedà, Jaume Llibre and Rafel Serra. Minimal periodic orbits for continuous maps of the interval . Trans. Amer. Math. Soc. 286 (1984) 595-627. MR 760976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Mike Boyle and Selim Tuncel. Infinite-to-one codes and Markov measures . Trans. Amer. Math. Soc. 285 (1984) 657-684. MR 752497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Daniel Avitzour. Noncommutative topological dynamics. I . Trans. Amer. Math. Soc. 282 (1984) 109-119. MR 728705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Daniel Avitzour. Noncommutative topological dynamics. II . Trans. Amer. Math. Soc. 282 (1984) 121-135. MR 728705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Chung-Wu Ho. On Block's condition for simple periodic orbits of functions on an interval . Trans. Amer. Math. Soc. 281 (1984) 827-832. MR 722777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Nelson G. Markley and Michael E. Paul. Equilibrium states of grid functions . Trans. Amer. Math. Soc. 274 (1982) 169-191. MR 670926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Frank Rhodes. The sums of powers theorem for commuting block maps . Trans. Amer. Math. Soc. 271 (1982) 225-236. MR 648088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Mike Hurley. Attractors: persistence, and density of their basins . Trans. Amer. Math. Soc. 269 (1982) 247-271. MR 637037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Krzysztof P. Rybakowski. On the homotopy index for infinite-dimensional semiflows . Trans. Amer. Math. Soc. 269 (1982) 351-382. MR 637695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Earl D. Fife. Binary sequences which contain no $BBb$ . Trans. Amer. Math. Soc. 261 (1980) 115-136. MR 576867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] S. Glasner. Minimal skew products . Trans. Amer. Math. Soc. 260 (1980) 509-514. MR 574795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Louis Block. Periodic orbits of continuous mappings of the circle . Trans. Amer. Math. Soc. 260 (1980) 553-562. MR 574798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 143 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia